Journal of mathematical finance.

In
  • Scientific Research Publishing Journals Scientific Research Publishing Inc
Other titles
  • J. math. financ. (Online)
  • JMF
Frequency
  • Quarterly
  • Quarterly
Published
  • Irvine, CA : Scientific Research Publishing, Inc.
ISSN
  • 2162-2442
Notes
  • Began with vol. 1, no. 1 (May 2011).
  • Refereed/Peer-reviewed
  • Description based on: Vol. 1, no. 1 (May 2011); title from cover image (SCIRP website, viewed June 27, 2011).
  • Latest issue consulted: Vol. 1, no. 1 (May 2011) (SCIRP website, viewed June 27, 2011).
Related item
Genre
  • Electronic journals.
  • Periodical
  • text
Language
  • English

Summary holdings does not include live availability details. Select a library name for the full Holdings display.

Location of copy Shelfmark Online location Holdings Notes
University of Birmingham Libraries Available from 2011 volume: 1 issue: 1. Online location Scientific Research Publishing (SCIRP) Open Access
London Metropolitan University Library Online location Full text available from Scientific Research Publishing Journals: 05/2011 to present
University of Oxford Libraries Online location
University of Reading Library Online location
University of Reading Library: University Library: Electronic resource XX(1298788.1)
Robert Gordon University Online location Available from 2011 volume: 1 issue: 1. Scientific Research Publishing (SCIRP) Open Access Scientific Research Publishing (SCIRP) Open Access
Sheffield Hallam University Library Available from 2011. Online location Proquest Central

Export: